# SDR IPXA10563288

- Difficulty date: October 2, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  NR 5 SLAT T/E WEDGE LOWER SURFACE IS DENTED RT ABOVE OTBD AUX TRACK 2" FROM AFT END.  REPAIRED IAW ER 10-04958.
